To refer to this page use:
|Abstract:||We consider the question of global existence of small, smooth, and localized solutions of a certain fractional semilinear cubic NLS in one dimension, i partial derivative(t)u - Lambda u = c(0)vertical bar u vertical bar(2)u + c(1)u(3) + c(2)u (u) over bar (2) + c(3)(u) over bar (3), Lambda = Lambda(partial derivative(x)) = vertical bar partial derivative(x)vertical bar 1/2, where c(0) is an element of R and c(1), c(2), c(3) is an element of C. This model is motivated by the two-dimensional water wave equation, which has a somewhat similar structure in the Eulerian formulation, in the case of irrotational flows. We show that one cannot expect linear scattering, even in this simplified model. More precisely, we identify a suitable nonlinear logarithmic correction, and prove global existence and modified scattering of solutions. (C) 2013 Elsevier Inc. All rights reserved.|
|Electronic Publication Date:||7-Oct-2013|
|Citation:||Ionescu, Alexandru D, Pusateri, Fabio. (2014). Nonlinear fractional Schrodinger equations in one dimension. JOURNAL OF FUNCTIONAL ANALYSIS, 266 (139 - 176. doi:10.1016/j.jfa.2013.08.027|
|Pages:||139 - 176|
|Type of Material:||Journal Article|
|Journal/Proceeding Title:||JOURNAL OF FUNCTIONAL ANALYSIS|
Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.